Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What treatment should be taken for foot pain ?

my feet pain from morning to evening not able to walk also some wighet is 54 with an height og 5' taking calcium tablet and milk also properly but no relief hi this is mani and my age is 24 im female and im suffering from feet pain from morning to evening some time not able to walk weight is 55 with height 5 5feet...and im taking calcium tablet and milk also properly then also no relief..can you help me over this.
Asked On : Thu, 12 May 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
u need to consult doctor and get tested.
pain killer may help u ,
calcium and milk cant stop pain
u can apply VOLINI GEL over pain area.
Answered: Thu, 12 May 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
wleocme to health care magic
i think u need to take some calcium tablets like shelcal 500 as calcium supplement
and also u reqired some tests to be done other drugs will be prescribed therafter
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor